# SDR FDEA201906172324

- Difficulty date: May 26, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: NDA60145
- Condition: Corroded
- Location: Bs 1021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA1021 BY LONG52, STRAP/DOUBLER CRACK/CORROSION BY   FASTENER (MARKED) REMOVED CORRODED NDA6014-5 ANGLE BRACKET. FABRICATED AND INSTALLED NEW -5   ANGLE BRACKET AND LONGERON REPAIR CHANNEL REF. E.A 8-5310-T0347392 "FUSELAGE-  MAINFRAME-FWD CARGO COMPT. LONGERON 52".
